# SDR CALA2025101510113

- Difficulty date: September 26, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,378 hours, 28,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LT WING LOWER SKIN AROUND THE OTBD MOST FASTENER ON STRINGER 9.   PERFORMED REPAIR TO THE LT WING OTBD LOWER SKIN PANEL  IAW EC/RA 5720-03568.
